# SDR UPS07551174

- Difficulty date: November 16, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Overheated
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL WAS NOTIFIED BY MCI CENTER THAT THE CREW REPORTED SMOKE IN COCKPIT WHEN APPROXIMATELY 120NM WEST OF BUM VOR AND AT FL300 AND WERE DECLARING AN EMERGENCY.  AFTER CLOCK IN, CAPT WINDSHIELD CRACKED.  ISOLATED FUMES TO OVERHEATED WINDSHIELD.  REMOVED AND REPLACED LEFT WINDOW HEAT CONTROL UNIT PER 757 AMM 30-41-01-4 TESTS OK.  REMOVED AND REPLACED CAPTAINS WINDSHIELD PER AMM 56-11-01-4.
